Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

The Incidence of Severe Diarrhea with Transdermal Fentanyl Patch: An Uncommon Event

Sat Jun 25 02:48:22 2022

(2015) The Incidence of Severe Diarrhea with Transdermal Fentanyl Patch: An Uncommon Event. Journal of Clinical and Diagnostic Research. UD1-UD2. ISSN 2249-782X

Full text not available from this repository.

Official URL: http://apps.webofknowledge.com/InboundService.do?F...

Abstract

Cancer pain is a major problem for the health care providers. One of the most important aspects of cancer pain is palliative care management. Recently, different research finding shows the efficacy of opioid analgesics such as fentanyl transdermal patch in chronic pain management. Transdermal Fentanyl patches may cause side effects such as drowsiness, dizziness, itching, life-threatening or serious breathing difficulties and diarrhea, mainly during the first 72 h of patient's treatment initiation and any time when the drug's dose is increased. We report three case reports of severe diarrhea without most common side effects associated with Fentanyl patches during first 72 h of patient's treatment.

Item Type: Article
Creators:
CreatorsEmail
Hemati, K.UNSPECIFIED
Zadeh, P. R.UNSPECIFIED
Keywords: Analgesics cancer Chemotherapy Pain General & Internal Medicine
Divisions:
Page Range: UD1-UD2
Journal or Publication Title: Journal of Clinical and Diagnostic Research
Journal Index: ISI
Volume: 9
Number: 6
Identification Number: https://doi.org/10.7860/jcdr/2015/13194.6024
ISSN: 2249-782X
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/576

Actions (login required)

View Item View Item